Top Posters
Since Sunday
22
22
19
18
18
17
17
16
16
16
16
16
New Topic  
wrote...
Posts: 676
Rep: 0 0
2 years ago
The client is in a manic phase of bipolar disorder, and is receiving lithium. What will the nurse expect to assess when the client's lithium level is 0.3 m/Eq/L?

1.   Sedation
2.   Calm behavior
3.   Vomiting and diarrhea
4.   Hyperactivity
Textbook 
Core Concepts in Pharmacology
Edition: 4th
Authors:
Read 48 times
2 Replies
Replies
Answer verified by a subject expert
wrote...
Posts: 436
2 years ago
Sign in or Sign up in seconds to unlock everything.
4


Rationale 1: The client will be hyperactive, not sedated.
Rationale 2: The client's lithium level is low. The client will continue to be manic and hyperactive, not calm.
Rationale 3: Vomiting and diarrhea are effects of lithium toxicity, not of low levels of lithium.
Rationale 4: Hyperactivity would be due to a level of 0.3, a very low lithium level. The client will continue to be hyperactive and manic when the lithium level is low.

Global Rationale: Hyperactivity would be due to a level of 0.3, a very low lithium level. The client will continue to be hyperactive and manic when the lithium level is low. The client will be hyperactive, not sedated. The client's lithium level is low. The client will continue to be manic and hyperactive, not calm. Vomiting and diarrhea are effects of lithium toxicity, not of low levels of lithium.
This verified answer contains over 140 words.
1
Related Topics
wrote...
11 months ago
Really appreciate this, so well explained!
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  122 People Browsing
Related Images
 3505
 106
 67